# SDR P5CA9800048

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B015397
- Condition: Leaking
- Location: Rt Mlg Tilt
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 4 HYDRAULIC SYSTEM FLUID LOSS TO 1.6 GALLONS.  DECLARED EMERGENCY TO PROVIDE TIME FOR ABNORMAL PROCEDURES.  EMERGENCY TERMINATED AFTER LANDING ALL SYSTEMS FUNCTIONED NORMAL.  FOUND RIGHT WING POSITIONING ACTUATOR LEAKING.  REPLACED PER BOEING M/M 32-11-20.
